MAUDE Adverse Event Report: S.B.M. SAS RETROTECH_PULLUP INSTRUMENTATION; RETROTECH® RETROGRADE DRILL

S.B.M. SAS RETROTECH_PULLUP INSTRUMENTATION; RETROTECH® RETROGRADE DRILL
Catalog Number LIG9000294
Medical Device Problem Codes Break (1069); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
February 04, 2026, verification of manufacturing data: the batch complies with expected specifications.Initial observations of the recovered product: the drill bit is broken - the general condition of the instrument indicates a large number of sterilizations/uses.No clinical consequences to the patient - no additional surgery - the patient did not retain any part of the defective device - delay in surgery over than 30mn (stipulated in the incident report).Waiting for further information for analyzing the incident and assessing the recovered instrument.
 
Event or Problem Description
Fnconf (b)(4) incident occured in vietnam.Complaint description: "the drill bit of retro drill guide system broke during bone tunnel drilling in an acl reconstruction surgery".Additional information / circumstance: "the surgeon was using a 9mm drill bit to prepare a tunnel for a 9mm tendon graft.During the drilling process, the drill bit fractured".

Brand Name
RETROTECH_PULLUP INSTRUMENTATION
Common Device Name
RETROTECH® RETROGRADE DRILL
Manufacturer (Section D)
S.B.M. SAS
zi du monge
lourdes, 65100
FR  65100
Manufacturer (Section G)
S.B.M. SAS
zi du monge
lourdes, 65100
FR   65100
Manufacturer Contact
regine estaun
zi du monge
lourdes, 65100
FR   65100
MDR Report Key24258540
Report Number3004549189-2026-00003
Device Sequence Number15470100
Product Code HTW
UDI-Device Identifier03760304680045
UDI-Public03760304680045
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLIG9000294
Device Lot Number200909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexMale